# SDR UIEA2021042000940

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,960 hours, 25,509 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP EICAS ADVISORY MSG( OPS CHECK OF RIGHT AFT FUEL PUMP CARRIED OUT IAW AMM 28-22-01. OPS CHECK SATIS. OK FOR SERVICE  )
